# SDR QXEA200601417

- Difficulty date: June 10, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 12,136 hours, 12,490 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Part serial: 0162
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 157 hours, 149 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2382: ON DESCENT, NR 1 BLEED HOT CAUTION LIGHT CAME ON.  RAN CHECKLIST AND TURNED OFF NR 1 BLEED.  THE CAUTION LIGHT WENT OUT ABOUT 15 MINUTES LATER.  MAINTENANCE REMOVED AND REPLACED NR 1 BLEED OVER TEMP SWITCH IAW AMM 36-11-16.  GROUND RAN ENGINES AT 90 PERCENT FOR 3 MINUTES.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
